Quantization of Nambu-Goto strings with new boundary conditions

Roy, S. M. ; Singh, Virendra (1986) Quantization of Nambu-Goto strings with new boundary conditions Physical Review D - Particles, Fields, Gravitation and Cosmology, 33 (12). pp. 3792-3795. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://prd.aps.org/abstract/PRD/v33/i12/p3792_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.33.3792


If a classical Nambu-Goto string in D dimensions is required to have Poincaré invariance in d dimensions, d<D, then new boundary conditions involving free parameters whose numbers depend on D-d are allowed. We quantize these new string theories and show that the restricted Poincaré invariance still requires D=26. However, it allows choices of free parameters such that tachyons can be eliminated from the mass spectrum if d<∼10. The new boundary conditions imply generalized Fubini-Veneziano commutation rules.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:42877
Deposited On:07 Jun 2011 06:36
Last Modified:21 Jul 2012 14:02

Repository Staff Only: item control page